Alert archive / Kansas / Wind Advisories in 2012

Wind Advisory 17, NWS Hastings, NE

April 14, 20126 counties in Kansas

NWS Hastings, NE issued this wind advisory at Apr 14, 2012, 4:07 AM CDT for 6 counties in Kansas. It took effect at Apr 14, 2012, 1:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2012, 4:07 AM CDT (09:07 UTC)
In effect from
Apr 14, 2012, 1:00 PM CDT
Expired
Apr 14, 2012, 5:06 PM CDT
In force
4 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS

The radar

The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3070 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WWUS73 KGID 140907
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
407 AM CDT SAT APR 14 2012

...STRONG SOUTHERLY WINDS FORECAST THIS AFTERNOON...

.AS SURFACE LOW PRESSURE BECOMES BETTER ORGANIZED OVER THE HIGH
PLAINS THIS AFTERNOON IN RESPONSE TO AN APPROACHING UPPER LEVEL
STORM SYSTEM...SOUTHERLY WINDS WILL BE ON THE INCREASE ACROSS THE
AREA.

KSZ005>007-017>019-141730-
/O.NEW.KGID.WI.Y.0017.120414T1800Z-120415T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
407 AM CDT SAT APR 14 2012

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

* TIMING...SOUTHERLY WINDS WILL BE ON THE INCREASE THROUGH THIS
  MORNING...AND PEAK DURING THE AFTERNOON HOURS.

* WINDS...SUSTAINED SOUTHERLY WINDS ARE FORECAST TO INCREASE TO
  25 TO 35 MPH THIS AFTERNOON...WITH GUSTS NEAR 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED TO THAT THEY ARE NOT
  BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST
  TO EAST ORIENTATED ROADS SHOULD BE PREPARED FOR STRONG CROSS
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ADO
2 follow-up statements
581 
WWUS73 KGID 141656 AAA
NPWGID

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1156 AM CDT SAT APR 14 2012

...STRONG SOUTHERLY WINDS FORECAST THIS AFTERNOON...

.AS SURFACE LOW PRESSURE BECOMES BETTER ORGANIZED OVER THE HIGH
PLAINS THIS AFTERNOON IN RESPONSE TO AN APPROACHING UPPER LEVEL
STORM SYSTEM...SOUTHERLY WINDS WILL BE ON THE INCREASE ACROSS THE
AREA.

KSZ005>007-017>019-150000-
/O.CON.KGID.WI.Y.0017.120414T1800Z-120415T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
1156 AM CDT SAT APR 14 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...SOUTHERLY WINDS WILL BE ON THE INCREASE THROUGH THIS
  AFTERNOON. 

* WINDS...SUSTAINED SOUTHERLY WINDS ARE FORECAST TO INCREASE TO 
  25 TO 35 MPH THIS AFTERNOON...WITH GUSTS NEAR 45 MPH. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED TO THAT THEY ARE NOT
  BLOWN AROUND BY THE STRONG WINDS. MOTORISTS TRAVELING ALONG WEST
  TO EAST ROADWAYS SHOULD BE PREPARED FOR STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

PFANNKUCH
905 
WWUS73 KGID 142206
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
506 PM CDT SAT APR 14 2012

KSZ005>007-017>019-142315-
/O.CAN.KGID.WI.Y.0017.000000T0000Z-120415T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
506 PM CDT SAT APR 14 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY FOR NORTH CENTRAL KANSAS. STRONG WINDS ARE NOT EXPECTED
THIS EVENING...BUT INCREASING WIND SPEEDS ARE IN THE FORECAST
AGAIN VERY LATE TONIGHT AND INTO SUNDAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 14, 12:22 AM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 14, 12:22 AM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1222 AM CDT SAT APR 14 2012

.AVIATION...06Z KGRI TAF. VFR CONDITIONS EXPECTED THROUGH
14Z...WITH MVFR CEILINGS POSSIBLE AS SHOWERS AND THUNDERSTORMS
OVERTAKE THE AREA 14Z THROUGH 20Z. VFR CONDITIONS SHOULD THEN
PREVAIL THROUGH MUCH OF THE REMAINDER OF THE TAF PERIOD...WITH THE
EXCEPTION BEING DURING SCATTERED CONVECTION WHICH IS EXPECTED TO
DEVELOP SATURDAY AFTERNOON AND EVENING. SURFACE WINDS WILL REMAIN
FROM THE SOUTH/SOUTHEAST...INCREASING TO NEAR 24KTS AND GUSTING TO
NEAR 30KTS BY 20Z. VISIBILITY RESTRICTIONS IN PRECIPITATION WILL
BE POSSIBLE DURING THE TAF PERIOD...PRIMARILY 14Z THROUGH 20Z...AND
PERIODICALLY 20Z THROUGH 01Z.

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT FRI APR 13 2012/

SHORT TERM...TONIGHT THROUGH 12Z SUNDAY.  MAIN CONCERN DURING THIS
TIME FRAME WILL BE THE CHANCE OF SEVERE SATURDAY AFTERNOON/EVENING.

WATER VAPOR IMAGERY DENOTES LEAD SHORTWAVE TROUGH...THAT WAS
RESPONSIBLE FOR LAST NIGHTS CONVECTION IN AND NEAR THE CWA HAS
LIFTED INTO NORTHEAST NEB BY LATE THIS MORNING  WITH SOME WEAK WRAP
AROUND SHOWER ACTIVITY STILL LINGERING IN THE NORTHERN PART OF THE
CWA. THE TWO WIND PROFILERS THAT ARE STILL WORKING IN NEB...MERRIMAN
AND NELIGH...ACTUALLY NOTE A CLOSED CIRCULATION AT 500 MB BETWEEN
THE TWO SITES AT 15Z.  MEANWHILE PRIMARY UPPER LOW IS JUST NOW
MOVING ONTO THE PACIFIC NW COAST AND WILL HELP DICTATE OUR WEATHER
THROUGH THE WEEKEND. AT THE SURFACE...LOW PRESSURE SYSTEM HAS
PROGRESSED NORTHEASTWARD AND WAS SITTING OVER EASTERN SDAK/NE NEB BY
LATE MORNING. WINDS QUITE STOUT TODAY...JUST UNDER ADVISORY CRITERIA
IN THE NE PART OF THE CWA.

REGARDING THE FORECAST...LOW LEVEL JET CRANKS UP BY 06Z WITH GOOD
SPEED CONVERGENCE INTO THE SOUTHERN PART OF THE CWA.  THIS WILL AID
IN LOW LEVEL MOISTURE RETURN AND GIVE US A CHANCE FOR TSTMS STARTING
IN THE SOUTH AFTER 06Z. SURFACE LOW LOOKS TO BE IN SE COLORADO BY
06Z AND SHOULD LIFT NORTH TOWARDS THE CO/SW NEB BOARDER BY 12Z SAT.
GFS AND NAM IN PRETTY GOOD AGREEMENT WITH SURFACE LOW POSITION AT
THIS TIME. DURING THE DAYTIME ON SAT THESE MODELS LIFT THE LOW INTO
NORTH CENTRAL NEB...THE NAM...OR WEST CENTRAL NEB WITH THE GFS. SO
WOULD EXPECT THE THUNDERSTORM CHANCES TO MOVE NORTH ACROSS THE CWA
DURING THE MORNING AS THE WARM FRONT LIFTS NORTH. THIS COULD PLAY A
FACTOR FOR LATER IN THE DAY DEPENDING ON ANY CLOUD COVER THAT HANGS
AROUND AND HAMPERS DAYTIME HEATING.  DRYLINE ALSO SETS UP FOR
SATURDAY AND SHOULD BE NEAR OF JUST WEST OF THE CWA WESTERN BOARDER
BY 18Z...SURGING EAST TO NEAR HIGHWAY 281 BTWN 21 & 00Z.  AS FAR AS
UPPER DYNAMICS...UPPER LOW SHOULD MOVE EAST TOWARDS THE 4 CORNERS
REGION BY NOON SATURDAY...WITH GOOD DIVERGENCE OVER THE PLAINS AND A
VERY STRONG UPPER LEVEL JET SWINGING AROUND THE LOW AND TAKING AIM
AT OUR REGION.

LOOKING AT SOME OF THE CONVECTIVE PARAMETERS...SEVERAL MODELS STILL
IN GOOD AGREEMENT IN SHOWING GOOD INSTABILITY SAT AFTN WITH MU CAPE
VALUES BETWEEN 2500 TO 3200 J/KG FOR THE EASTERN HALF OF OUR CWA.
THE FAR WESTERN PART OF OUR AREA DOES NOT APPEAR TO BE UNDER THE GUN
QUITE AS MUCH BUT CERTAINLY THIS WILL NEED TO BE MONITORED IN THE
NEXT 24 HOURS.  NAM SHOWING 50-60 KT OF 0-6 KM BULK SHEAR WITH 0-1
KM BULK SHEAR RANGING FROM 10 KT IN THE WEST TO 20-25 KT EAST DURING
PEAK AFTERNOON HEATING. 0-3 KM STORM RELATIVE HELICITY OFF THE NAM
RANGES FROM 300-350 M2/S2.  THIS LOOKS LIKE A GOOD SETUP FOR SEVERE
TSTMS. AT PRESENT THE EASTERN HALF OF THE AREA IS SITTING IN AN SPC
MODERATE RISK WITH THE NORTHEAST CORNER IN A HIGH RISK.  ALL IN ALL
IT LOOKS OMINOUS AT THIS TIME BUT AS USUAL TIMING AND LOCATION ARE
EVERYTHING. WILL HAVE TO WAIT AND SEE WHERE FEATURES
LINES IN ADDITION TO ANY EARLIER DAY CONVECTION THAT COULD HAMPER
INSTABILITY.

LONG TERM...SUNDAY EVENING THROUGH FRIDAY. BIGGEST CONCERN IS
POTENTIAL FOR SEVERE WEATHER SUNDAY EVENING. NEXT IS LOW CHANCE
PROBABILITIES OF THUNDERSTORMS EARLY IN THE WORKWEEK.

SUNDAY EVENING THE EASTERN HALF OF THE AREA WILL BE SQUARELY UNDER
THE GUN FOR SEVERE WEATHER AT LEAST THROUGH SUNSET. THE DRY LINE
IS FORECAST TO BE SOMEWHERE AROUND US-281 AND PUSHING EAST THROUGH
THE EVENING HOURS. MODELS SUGGEST PLENTY OF INSTABILITY (CAPES IN
EXCESS OF 15K) AND SHEAR EARLY IN THE EVENING. THE FORECAST AREA
WILL BE IN THE WARM SECTOR...SO ABUNDANT MOISTURE IS AVAILABLE
TOO. AS FOR DYNAMICS...A ROBUST UPPER LOW WILL BE GRADUALLY
LIFTING NORTHWARD OVER THE AREA SUNDAY NIGHT THRU MONDAY. A
SURFACE LOW PRESSURE SYSTEM IS ALSO IN THE AREA...SO A FOCUSING
MECHANISM EXISTS TOO. IN SUMMARY...THE INGREDIENTS ARE PRESENT FOR
A CLUSTER OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING
WINDS AND EVEN ISOLATED TORNADOES IN THE EVENING HOURS OF
SATURDAY.

AFTER THE EARLY EVENING...THE INGREDIENTS FOR THUNDERSTORMS SHIFT
EAST...BUT STILL PLENTY OF LARGE SCALE LIFTING AND MOISTURE AROUND
AS THE UPPER LOW CONTINUES TO LIFT SLOWLY NORTHEAST IN THE
VICINITY OF OUR FORECAST AREA. THE COLD FRONT WILL GRADUALLY SWEEP
ACROSS THE AREA BY SUNDAY MORNING ALLOWING COOLER AIR TO MOVE
IN...THUS PRECIPITATION THAT FALLS DURING THE SUNDAY MORNING
THROUGH MONDAY MORNING TIME PERIOD SHOULD FALL AS SHOWERS.

THE UPPER LOW EJECTS EAST OF THE AREA AND THE PATTERN BECOMES
ZONAL MONDAY THROUGH FRIDAY. A SERIES OF WEAK MID LEVEL
DISTURBANCES ARE FORECAST TO MOVE QUICKLY THROUGH THE ZONAL FLOW
THRU THE PERIOD. SOME WEAK COOL FRONTS WILL ASSOCIATED WITH THESE
MID LEVEL FEATURES WILL MOVE THROUGH THE AREA PROVIDING A FOCUS
FOR CONVECTION. FOR NOW HAVE SLIGHT CHANCES FOR
THUNDERSTORMS...ESPECIALLY OVER THE NORTH (NEARER TO THE DYNAMICS) ON
MONDAY EVENING AND TUESDAY EVENING. DYNAMICS ARE NOT TOO STRONG
AND MOISTURE IS LIMITED DUE TO THE ZONAL FLOW SO CONFIDENCE IS LOW
AND CURRENT THINKING IS ANY RAIN WILL BE HIT AND MISS AT THIS
POINT.

TEMPERATURE WISE...THE COLD AIR ADVECTION AND LOW CLOUDS AND
SHOWERS WILL KEEP TEMPS NEAR NORMAL ON SUNDAY AND MONDAY. BY
TUESDAY...A SLOW MODERATION SHOULD BEGIN WITH 70S FORECAST BY
THURSDAY.

ANOTHER COLD FRONT IS FORECAST THROUGH THE AREA ON FRIDAY...SO A
CHANCE OF RAIN IS MENTIONED AND SLIGHTLY COOLER BUT STILL ABOVE
NORMAL TEMPERATURES ARE FORECAST THAT DAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...BRYANT
Hazardous weather outlook, Apr 13, 9:46 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
946 PM CDT FRI APR 13 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
150300-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
946 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS SHOULD DEVELOP TONIGHT...MAINLY AFTER 3 AM...WITH THE
BEST CHANCE FOR STORMS SOUTH OF A LINE FROM KEARNEY TO HASTINGS TO
HEBRON NEBRASKA. A FEW OF THESE THUNDERSTORMS COULD BECOME
STRONG...ESPECIALLY AS WE NEAR DAWN WITH THE PRIMARY THREAT BEING
HAIL TO THE SIZE OF NICKLES AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE LIKELY TO EXPAND IN COVERAGE AND INTENSITY
SATURDAY MORNING ALONG A WARM FRONT AS IT LIFTS NORTH ACROSS THE
AREA. SOME OF THESE THUNDERSTORMS WILL BE SEVERE WITH THE
POSSIBILITY OF HAIL TO THE SIZE OF GOLFBALLS...WIND GUSTS TO 60
MPH AND ISOLATED TORNADOES.

THUNDERSTORMS WILL REDEVELOP BY MID TO LATE AFTERNOON ALONG A DRY
LINE LOCATED WEST OF HIGHWAY 281. ADDITIONAL THUNDERSTORMS MAY
FORM ALONG OLD OUTFLOW BOUNDARIES TO THE EAST OF THIS DRY LINE
THUS SPREADING SEVERE THUNDERSTORM CHANCES TO MOST OF OUR OUTLOOK
AREA EAST OF A LINE FROM COZAD...BEAVER CITY...TO STOCKTON KANSAS.
THUNDERSTORMS WILL TRACK NORTHEAST AT 40 TO 50 MPH WITH THE
STRONGEST STORMS CAPABLE OF PRODUCING BASEBALL SIZE HAIL...WIND
GUSTS TO 70 MPH...AND A FEW TORNADOES.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO PORTIONS OF THE
OUTLOOK AREA ON MONDAY NIGHT AND TUESDAY NIGHT...PRIMARILY NORTH
OF INTERSTATE 80.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED SATURDAY MORNING AND
SATURDAY AFTERNOON.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 11:31 AM CDTSpecial Weather StatementGIDMitchell, Osborne, Phillips, Rooks, Smith44 min
Apr 14, 11:34 AM CDTSevere Thunderstorm WarningGIDPhillips, Rooks41 min
Apr 14, 11:55 AM CDTSevere Thunderstorm WarningGIDJewell, Osborne, Smith50 min
Apr 14, 12:04 PM CDTSevere Thunderstorm WarningGIDRooks41 min
Apr 14, 12:09 PM CDTTornado WarningGIDJewell, Mitchell, Osborne, Smith36 min
Apr 14, 12:11 PM CDTSevere Thunderstorm WarningGIDPhillips27 min
Apr 14, 12:41 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith49 min
Apr 14, 12:42 PM CDTSevere Thunderstorm WarningGIDJewell, Smith48 min
Apr 14, 12:52 PM CDTTornado WarningGIDJewell38 min
Apr 14, 1:02 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith23 min
Apr 14, 1:04 PM CDTTornado WarningGIDOsborne, Smith26 min
Apr 14, 1:20 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks17 min
Apr 14, 1:26 PM CDTSevere Thunderstorm WarningGIDJewell49 min
Apr 14, 1:27 PM CDTSpecial Weather StatementGIDMitchell, Osborne48 min
Apr 14, 1:31 PM CDTTornado WarningGIDMitchell, Osborne29 min
Apr 14, 1:57 PM CDTTornado WarningGIDMitchell, Osborne33 min
Apr 14, 2:28 PM CDTTornado WarningGIDJewell, Mitchell23 min
Apr 14, 2:48 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell29 min
Apr 14, 3:01 PM CDTTornado WarningGIDJewell12 min

Nearby

Wind Advisories in Kansas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.